Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 73, Number 3

All articles in this issue are freely accessible.

Primitive roots in a finite field
L. Carlitz.
Trans. Amer. Math. Soc. 73 (1952), 373-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0051869
On local structure of finite-dimensional groups
Sze-Tsen Hu.
Trans. Amer. Math. Soc. 73 (1952), 383-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0053118
Investigations in harmonic analysis
H. J. Reiter.
Trans. Amer. Math. Soc. 73 (1952), 401-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0051341
Approximation and variance
Arthur Sard.
Trans. Amer. Math. Soc. 73 (1952), 428-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052688
Degree of approximation to functions on a Jordan curve
J. L. Walsh.
Trans. Amer. Math. Soc. 73 (1952), 447-458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052505
An extremal method on arbitrary Riemann surfaces
Leo Sario.
Trans. Amer. Math. Soc. 73 (1952), 459-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0054053
First passage and recurrence distributions
T. E. Harris.
Trans. Amer. Math. Soc. 73 (1952), 471-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052057
Jacobi sums as “Grössencharaktere”
André Weil.
Trans. Amer. Math. Soc. 73 (1952), 487-495
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0051263
A theory of spherical functions. I
Roger Godement.
Trans. Amer. Math. Soc. 73 (1952), 496-556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0052444
American Mathematical Society